# SDR REXA2019061340817

- Difficulty date: May 24, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N8783E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7783
- Aircraft time: 29,476 hours, 27,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6003328335
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL JUST AFT OF EXTERNAL POWER PLUG APPEARS TO BE CRACKED AT TOOLING HOLE, LOCATED JUST I/B AND AFT OF ACCESS DOOR 122BR OPENING. - EDGE BLENDED CRACKED AREA IN AFT INTERCOSTAL AT POWER PLUG IAW CRJ 200 SRM T.R 51-44 FOUND TO BE WITHIN LIMITS IAW CRJ 200 SRM 53-00-00 APPLIED FINISH IAW CRJ 200 SRM 51-25-16   AAR SM 33
